# SDR ASAA2017101022156

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 35,302 hours, 10,679 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6017
- Condition: Failed
- Location: Fuel Qty
- Part time: 30,709 hours, 9,621 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK REFUELING CONTROL PANEL QUANTITY INDICATOR BLANK.  ACFT GROUNDED. CHECKED VOLTAGE AT PIN 24, NO DEFECTS NOTED. REMOVED AND REPLACED CENTER REFUELING QUANTITY INDICATOR. OPS CHECKED GOOD IAW IAW AMM 28-41-61.
